# SDR SWIA200819971

- Difficulty date: August 12, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 35,051 hours, 45,922 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Leaking
- Location: Lt Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A DUCT LEAK WARNING ON CLIMBOUT.  SHUT DOWN LEFT ENGINE AND RETURNED TO FIELD.  FLIGHT 3634.  REPLACED LEFT ENGINE BLEED DUCT IAW 36-10-01.  OPS CHECK GOOD.
